Tags

Type your tag names separated by a space and hit enter

Clostridium difficile-associated diarrhea after antibiotic treatment for traveler's diarrhea.
Clin Infect Dis. 2008 Apr 01; 46(7):1060-3.CI

Abstract

Diarrhea commonly affects international travelers. Episodes are usually short-lasting, but in some patients, symptoms may persist. Clostridium difficile infection should be excluded in travelers with prolonged disease. We report what is, to our knowledge, the first reported study of patients with C. difficile-associated diarrhea after receipt of antibiotic treatment for traveler's diarrhea.

Authors+Show Affiliations

Tropical Medicine and Clinical Parasitology Unit, Infectious Diseases Department, Ramón y Cajal Hospital, Madrid, Spain.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article
Research Support, Non-U.S. Gov't

Language

eng

PubMed ID

18444824

Citation

Norman, Francesca F., et al. "Clostridium Difficile-associated Diarrhea After Antibiotic Treatment for Traveler's Diarrhea." Clinical Infectious Diseases : an Official Publication of the Infectious Diseases Society of America, vol. 46, no. 7, 2008, pp. 1060-3.
Norman FF, Pérez-Molina J, Pérez de Ayala A, et al. Clostridium difficile-associated diarrhea after antibiotic treatment for traveler's diarrhea. Clin Infect Dis. 2008;46(7):1060-3.
Norman, F. F., Pérez-Molina, J., Pérez de Ayala, A., Jiménez, B. C., Navarro, M., & López-Vélez, R. (2008). Clostridium difficile-associated diarrhea after antibiotic treatment for traveler's diarrhea. Clinical Infectious Diseases : an Official Publication of the Infectious Diseases Society of America, 46(7), 1060-3. https://doi.org/10.1086/529380
Norman FF, et al. Clostridium Difficile-associated Diarrhea After Antibiotic Treatment for Traveler's Diarrhea. Clin Infect Dis. 2008 Apr 1;46(7):1060-3. PubMed PMID: 18444824.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Clostridium difficile-associated diarrhea after antibiotic treatment for traveler's diarrhea. AU - Norman,Francesca F, AU - Pérez-Molina,J, AU - Pérez de Ayala,A, AU - Jiménez,B C, AU - Navarro,M, AU - López-Vélez,R, PY - 2008/5/1/pubmed PY - 2008/6/18/medline PY - 2008/5/1/entrez SP - 1060 EP - 3 JF - Clinical infectious diseases : an official publication of the Infectious Diseases Society of America JO - Clin. Infect. Dis. VL - 46 IS - 7 N2 - Diarrhea commonly affects international travelers. Episodes are usually short-lasting, but in some patients, symptoms may persist. Clostridium difficile infection should be excluded in travelers with prolonged disease. We report what is, to our knowledge, the first reported study of patients with C. difficile-associated diarrhea after receipt of antibiotic treatment for traveler's diarrhea. SN - 1537-6591 UR - https://www.unboundmedicine.com/medline/citation/18444824/full_citation L2 - https://academic.oup.com/cid/article-lookup/doi/10.1086/529380 DB - PRIME DP - Unbound Medicine ER -